# SDR XN0A1250

- Difficulty date: August 2, 2005
- Submitted: August 3, 2005
- Operation: Air carrier
- Aircraft: N224KW
- Make and model: Airbus A300 B4-203
- Aircraft serial: 073
- Aircraft time: 45,957 hours, 31,076 cycles
- System (JASC): 2134 · Cabin Pressure Sensor
- Part: Warning Light
- Condition: Malfunctioned
- Location: Cabin Air
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAXI, GROUND AUX VALVE FAULT LIGHT REMAINED ON.  DMI GROUND AUX LIGHT REF MEL 21-34-05 AND DMI 5606 CAT "C".  PLACARDS INSTALLED.
